# SDR SWIA200312354

- Difficulty date: August 23, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,653 hours, 21,499 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX640068
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 4,292 hours, 3,366 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYD SYSTEM LOST QUANTITY WITH PRESSURE AT 33,000 FT.  NR 2 ENGINE DRIVEN PUMP RAN DRY FOR 33 MINS.  REMOVED AND REPLACED NR 2 ENGINE HYD PUMP AND PRESSURE STEEL LINE AND PRESSURE RETURN LINE AND SERVICED NR 2 HYD SYSTEM.  OPS CHECKS AND LEAK CHECKS GOOD IAW 29-13-00.
